Works matching DE "REPRODUCING kernel (Mathematics)"
Results: 65
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
A collocation method based on reproducing kernel for a modified anomalous subdiffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 289, doi. 10.1002/num.21809
- By:
- Publication type:
- Article
Numerical solutions of systems of first-order, two-point BVPs based on the reproducing kernel algorithm.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0274-3
- By:
- Publication type:
- Article
Parametric shape optimization techniques based on Meshless methods: A review.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 5, p. 1197, doi. 10.1007/s00158-017-1702-8
- By:
- Publication type:
- Article
Error estimation for nonlinear pseudoparabolic equations with nonlocal boundary conditions in reproducing kernel space.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 3, p. 205
- By:
- Publication type:
- Article
Exploring the areas of applicability of whole-genome prediction methods for Asian rice ( Oryza sativa L.).
- Published in:
- Theoretical & Applied Genetics, 2015, v. 128, n. 1, p. 41, doi. 10.1007/s00122-014-2411-y
- By:
- Publication type:
- Article
An iterative approximation for time-fractional Cahn-Allen equation with reproducing kernel method.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 5, p. 5951, doi. 10.1007/s40314-018-0672-9
- By:
- Publication type:
- Article
Use of reproducing kernels and Berezin symbols technique in some questions of operator theory.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 3, p. 553, doi. 10.1515/form.2011.073
- By:
- Publication type:
- Article
Meshfree analysis with the aid of NURBS boundary.
- Published in:
- Computational Mechanics, 2016, v. 58, n. 3, p. 371, doi. 10.1007/s00466-016-1298-7
- By:
- Publication type:
- Article
A new fracture criterion for peridynamic and dual-horizon peridynamics.
- Published in:
- Frontiers of Structural & Civil Engineering, 2018, v. 12, n. 4, p. 629, doi. 10.1007/s11709-017-0447-1
- By:
- Publication type:
- Article
Power of a reproducing kernel-based method for testing the joint effect of a set of single-nucleotide polymorphisms.
- Published in:
- Genetica, 2012, v. 140, n. 10-12, p. 421, doi. 10.1007/s10709-012-9690-5
- By:
- Publication type:
- Article
Graph-based local concept coordinate factorization.
- Published in:
- Knowledge & Information Systems, 2015, v. 43, n. 1, p. 103, doi. 10.1007/s10115-013-0715-x
- By:
- Publication type:
- Article
The complex variable reproducing kernel particle method for the analysis of Kirchhoff plates.
- Published in:
- Computational Mechanics, 2015, v. 55, n. 3, p. 591, doi. 10.1007/s00466-015-1125-6
- By:
- Publication type:
- Article
Symmetric global partition polynomials for reproducing kernel elements.
- Published in:
- Computational Mechanics, 2014, v. 54, n. 5, p. 1237, doi. 10.1007/s00466-014-1054-9
- By:
- Publication type:
- Article
Evolutionarily Coupled Finite-Element Mesh-Free Formulation for Modeling Concrete Behaviors under Blast and Impact Loadings.
- Published in:
- Journal of Engineering Mechanics, 2013, v. 139, n. 4, p. 525, doi. 10.1061/(ASCE)EM.1943-7889.0000497
- By:
- Publication type:
- Article
Fragmentation and debris evolution modeled by a point-wise coupled reproducing kernel/finite element formulation.
- Published in:
- International Journal of Damage Mechanics, 2014, v. 23, n. 7, p. 1005, doi. 10.1177/1056789514520797
- By:
- Publication type:
- Article
On Mann’s Type Method for Nonexpansive and Strongly Quasinonexpansive Mappings in Hilbert Spaces.
- Published in:
- Journal of Function Spaces, 2015, v. 2015, p. 1, doi. 10.1155/2015/671983
- By:
- Publication type:
- Article
Hybrid Steepest-Descent Methods for Triple Hierarchical Variational Inequalities.
- Published in:
- Journal of Function Spaces, 2015, v. 2015, p. 1, doi. 10.1155/2015/980352
- By:
- Publication type:
- Article
A Weak-Type Estimate for Commutators.
- Published in:
- IMRN: International Mathematics Research Notices, 2012, v. 2012, n. 20, p. 4785, doi. 10.1093/imrn/rnr193
- By:
- Publication type:
- Article
Quantum Information: What Is It All About?
- Published in:
- Entropy, 2017, v. 19, n. 12, p. 645, doi. 10.3390/e19120645
- By:
- Publication type:
- Article
Control functionals for Monte Carlo integration.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2017, v. 79, n. 3, p. 695, doi. 10.1111/rssb.12185
- By:
- Publication type:
- Article
Structured functional additive regression in reproducing kernel Hilbert spaces.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2014, v. 76, n. 3, p. 581, doi. 10.1111/rssb.12036
- By:
- Publication type:
- Article
On the limit properties of maximal likelihood estimators in a Hilbert space.
- Published in:
- Georgian Mathematical Journal, 2015, v. 22, n. 2, p. 171, doi. 10.1515/gmj-2015-0006
- By:
- Publication type:
- Article
Constructing two powerful methods to solve the Thomas-Fermi equation.
- Published in:
- Nonlinear Dynamics, 2017, v. 87, n. 2, p. 1435, doi. 10.1007/s11071-016-3125-2
- By:
- Publication type:
- Article
L-solvability of parabolic problems with an operator satisfying the Kato conjecture.
- Published in:
- Differential Equations, 2015, v. 51, n. 6, p. 776, doi. 10.1134/S0012266115060087
- By:
- Publication type:
- Article
A MODIFIED REPRODUCING KERNEL METHOD FOR A TIME-FRACTIONAL TELEGRAPH EQUATION.
- Published in:
- Thermal Science, 2017, v. 21, n. 4, p. 1575, doi. 10.2298/TSCI160615037W
- By:
- Publication type:
- Article
Variable selection in semi-parametric models.
- Published in:
- 2016
- By:
- Publication type:
- journal article
A Reproducing Kernel Method for Solving a Class of Nonlinear Systems of PDEs.
- Published in:
- Mathematical Modelling & Analysis, 2014, v. 19, n. 2, p. 180, doi. 10.3846/13926292.2014.909897
- By:
- Publication type:
- Article
Approximate Solution to a Multi-Point Boundary Value Problem Involving Nonlocal Integral Conditions by Reproducing Kernel Method.
- Published in:
- Mathematical Modelling & Analysis, 2013, v. 18, n. 4, p. 529, doi. 10.3846/13926292.2013.840867
- By:
- Publication type:
- Article
Model-free inference of diffusion networks using RKHS embeddings.
- Published in:
- Data Mining & Knowledge Discovery, 2019, v. 33, n. 2, p. 499, doi. 10.1007/s10618-018-00611-1
- By:
- Publication type:
- Article
Dynamical memory control based on projection technique for online regression.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2013, v. 17, n. 4, p. 587, doi. 10.1007/s00500-012-0929-y
- By:
- Publication type:
- Article
Two-dimensional parabolic inverse source problem with final overdetermination in reproducing kernel space.
- Published in:
- Chinese Annals of Mathematics, 2014, v. 35, n. 3, p. 469, doi. 10.1007/s11401-014-0831-2
- By:
- Publication type:
- Article
Feature import vector machine: A general classifier with flexible feature selection.
- Published in:
- Statistical Analysis & Data Mining, 2015, v. 8, n. 1, p. 49, doi. 10.1002/sam.11259
- By:
- Publication type:
- Article
Accessing the Power of Tests Based on Set-Indexed Partial Sums of Multivariate Regression Residuals.
- Published in:
- Journal of Applied Mathematics, 2018, p. 1, doi. 10.1155/2018/2071861
- By:
- Publication type:
- Article
Coupling of Point Collocation Meshfree Method and FEM for EEG Forward Solver.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/840593
- By:
- Publication type:
- Article
Calculation of the Reproducing Kernel on the Reproducing Kernel Space with Weighted Integral.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/175292
- By:
- Publication type:
- Article
A unified penalized method for sparse additive quantile models: an RKHS approach.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2017, v. 69, n. 4, p. 897, doi. 10.1007/s10463-016-0566-9
- By:
- Publication type:
- Article
Spline Collocation for Multi-Term Fractional Integro-Differential Equations with Weakly Singular Kernels.
- Published in:
- Fractal & Fractional, 2021, v. 5, n. 3, p. 1, doi. 10.3390/fractalfract5030090
- By:
- Publication type:
- Article
On Solvability of the Sonin-Abel Equation in the Weighted Lebesgue Space.
- Published in:
- Fractal & Fractional, 2021, v. 5, n. 3, p. 1, doi. 10.3390/fractalfract5030077
- By:
- Publication type:
- Article
Reproducing Kernels and Variable Bandwidth.
- Published in:
- Journal of Function Spaces & Applications, 2012, p. 1, doi. 10.1155/2012/469341
- By:
- Publication type:
- Article
Solutions of nonlinear systems by reproducing kernel method.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2017, v. 10, n. 8, p. 4408, doi. 10.22436/jnsa.010.08.33
- By:
- Publication type:
- Article
On the solution of higher-order difference equations.
- Published in:
- Mathematical Methods in the Applied Sciences, 2017, v. 40, n. 17, p. 6165, doi. 10.1002/mma.3870
- By:
- Publication type:
- Article
RKM for solving Bratu-type differential equations of fractional order.
- Published in:
- Mathematical Methods in the Applied Sciences, 2016, v. 39, n. 6, p. 1548, doi. 10.1002/mma.3588
- By:
- Publication type:
- Article
CORE--EP PRE-ORDER OF HILBERT SPACE OPERATORS.
- Published in:
- QM - Quaestiones Mathematicae, 2018, v. 41, n. 5, p. 585, doi. 10.2989/16073606.2017.1393021
- By:
- Publication type:
- Article
Covering numbers of isotropic reproducing kernels on compact two-point homogeneous spaces.
- Published in:
- Mathematische Nachrichten, 2017, v. 290, n. 16, p. 2444, doi. 10.1002/mana.201600125
- By:
- Publication type:
- Article
Meshfree flat-shell formulation for evaluating linear buckling loads and mode shapes of structural plates.
- Published in:
- Journal of Marine Science & Technology, 2017, v. 22, n. 3, p. 501, doi. 10.1007/s00773-017-0433-2
- By:
- Publication type:
- Article
Combining the reproducing kernel method with a practical technique to solve the system of nonlinear singularly perturbed boundary value problems.
- Published in:
- Computational Methods for Differential Equations, 2022, v. 10, n. 4, p. 942, doi. 10.22034/cmde.2021.40288.1758
- By:
- Publication type:
- Article
Extensions of symmetric operators I: The inner characteristic function case.
- Published in:
- Concrete Operators, 2015, v. 2, n. 1, p. 53, doi. 10.1515/conop-2015-0004
- By:
- Publication type:
- Article
Irreducible affine isometric actionson Hilbert spaces.
- Published in:
- Münster Journal of Mathematics, 2016, v. 9, n. 1, p. 1, doi. 10.17879/45209449837
- By:
- Publication type:
- Article
RANGE-KERNEL COMPLEMENTATION.
- Published in:
- Studia Scientiarum Mathematicarum Hungarica, 2018, v. 55, n. 3, p. 327, doi. 10.1556/012.2018.55.3.1402
- By:
- Publication type:
- Article